Alert archive / Iowa / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 158, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 24, 2013, 11:18 AM CDT for Butler County, Grundy County, Iowa. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 24, 2013, 11:18 AM CDT (16:18 UTC)
- Expired
- Jun 24, 2013, 11:45 AM CDT
- In force
- 27 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Butler County, IA, Grundy County, IA
The radar
The Des Moines radar (KDMX), 121 km from the middle of the area, began a volume at 16:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 4.3 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1329 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 6:10 AM CDT, 5 hours 8 minutes earlier.
Area forecast discussion, Jun 24, 6:10 AM CDT, 5 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 610 AM CDT MON JUN 24 2013 .SHORT TERM.../TODAY /... ISSUED AT 332 AM CDT MON JUN 24 2013 ONGOING CONVECTION WILL CONTINUE ACROSS THE I-80 CORRIDOR AND NORTH THIS MORNING. WARM CLOUD DEPTHS ARE AROUND 15KFT SO LARGE HAIL NOT MUCH OF A THREAT. WE COULD NOT GET MORE THAN HALF INCH HAIL FROM STORMS ALL NIGHT BUT RAINFALL RATES OF 2 TO 3 INCHES AN HOUR WERE COMMON. WE ARE IN FOR SEVERAL ROUNDS OF STORMS TODAY. CURRENT CONVECTION IS A RESULT MODERATE INSTABILITY AS A SHORTWAVE LIFTS ACROSS THE AREA. CURRENT CONVECTION WILL LIKELY WEAKEN OR DISSIPATE BY LATE MORNING BUT ANOTHER AREA OF STORMS OVER EASTERN NEBRASKA IS MOVING EAST AND OTHER STORMS AHEAD OF THIS LINE ARE STARTING TO DEVELOP AND SHOULD MOVE ACROSS THE I-80 CORRIDOR. I HAVE ISSUED A FLASH FLOOD WATCH FOR THE I80 TO HIGHWAY 20 CORRIDOR THROUGH 4 PM FOR THIS CONVECTION. IN ADDITION...ADDITIONAL SHORTWAVES WILL MOVE ACROSS THE AREA TODAY WITH THE FRONTAL BOUNDARY OVER THE AREA EXPECTED TO RETREAT BACK NORTH AS A WARM FRONT. SHEAR IS SUFFICIENT FOR STRONG/SEVERE STORMS FROM EARLY AFTERNOON AND BEYOND. THIS AFTERNOON SHOULD SEE ACTIVE WEATHER WITH POTENTIAL FOR SEVERE AND HEAVY RAIN. AS THE FRONT SHIFTS NORTH LATER THIS AFTERNOON...THE THREAT FOR HEAVY RAIN WILL FOLLOW SO A FLASH FLOOD WATCH IS ALSO POSTED NORTH OF HIGHWAY 20 FOR LATER AFTERNOON AND TONIGHT. .LONG TERM.../TONIGHT THROUGH SUNDAY/... ISSUED AT 332 AM CDT MON JUN 24 2013 MORE OF THE SAME FOR TONIGHT THROUGH TUESDAY AS WE WILL CONTINUE TO CONTEND WITH A QUASI STATIONARY FRONTAL BOUNDARY...A LOW LEVEL JET AND SEVERAL SHORTWAVES TO CROSS THE STATE. STORMS WILL LIKELY BE ONGOING FROM THE AFTERNOON AND LIKELY RE-INTENSIFY BY MID EVENING ACROSS THE NORTH. IT WILL LIKELY START OUT WITH SOME SEVERE POTENTIAL THEN TRANSITION INTO ANOTHER HEAVY RAIN EVENT. BEYOND TUESDAY THERE HAS NOT BEEN MUCH CHANGE TO THE GOING FORECAST. UPPER LEVEL RIDGING WILL DEVELOP OVER THE ROCKIES PLACING IOWA IN NORTHWEST FLOW WITH A COUPLE OF SHORT WAVES PUSHING ACROSS THE FORECAST AREA. ONE SUCH WAVE WILL PUSH ACROSS NORTHERN/EASTERN IOWA WEDNESDAY THEN AGAIN THURSDAY NIGHT. BEYOND THAT CONFIDENCE IS TOO LOW TO INCLUDE ANY KIND OF POP. COOLER TEMPS IN STORE FOR THE WEEKEND AS A RESULT OF THE NORTHWEST FLOW. && .AVIATION...24/12Z ISSUED AT 610 AM CDT MON JUN 24 2013 THUNDERSTORMS ALONG THE I-80 CORRIDOR WILL LIFT TO THE HIGHWAY 20 CORRIDOR THROUGH 21Z. KDSM AND KALO WILL BE THE MAIN TAF LOCATIONS AFFECTED. STORMS WILL PRODUCE HEAVY RAINFALL AND GUSTY WIND. MVFR CONDITIONS POSSIBLE IN STORMS. THE THUNDERSTORM THREAT WILL SHIFT NORTH LATE AFTERNOON THROUGH THE REMAINDER OF THE FORECAST PERIOD AFFECTING KFOD...KMCW AND KALO. MVFR CONDITIONS POSSIBLE IN STORMS WITH THE SAME THREATS TO AVIATION EXPECTED. SFC FLOW WILL BE S TO SE FROM 10-20KTS AND STRONGER IN STORMS. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR ADAIR-AUDUBON-BOONE- CARROLL-CASS-CRAWFORD-DALLAS-GREENE-GUTHRIE-JASPER-MADISON- MARSHALL-POLK-POWESHIEK-STORY-TAMA. FLASH FLOOD WATCH FROM THIS AFTERNOON THROUGH TUESDAY MORNING FOR BREMER-BUTLER-CALHOUN-CERRO GORDO-EMMET-FRANKLIN-HAMILTON- HANCOCK-HUMBOLDT-KOSSUTH-PALO ALTO-POCAHONTAS-SAC-WEBSTER- WINNEBAGO-WORTH-WRIGHT. FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BLACK HAWK-GRUNDY- HARDIN. && SHORT TERM...FAB LONG TERM...FAB AVIATION...FAB
Hazardous weather outlook, Jun 24, 10:48 AM CDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 1048 AM CDT MON JUN 24 2013 IAZ073>075-081>086-092>097-251600- WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR- RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 1048 AM CDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE WILL BE PERIODS OF THUNDERSTORMS THROUGH TONIGHT. THUNDERSTORMS MAY BE SEVERE. LARGE HAIL AND DAMAGING WIND WILL BE THE MAIN THREATS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE AGAIN POSSIBLE TUESDAY. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. THERE IS A CHANCE OF THUNDERSTORMS INTO WEDNESDAY BUT STORMS ARE NOT EXPECTED TO BE SEVERE ON WEDNESDAY. THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY NIGHT. IT IS TOO EARLY TO DETERMINE SEVERE POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. IAZ037>039-044>050-057>062-070>072-251600- HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE-STORY- MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS- ADAIR-MADISON- 1048 AM CDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THERE WILL BE PERIODS OF THUNDERSTORMS THROUGH TONIGHT. STORMS MAY BE SEVERE. LARGE HAIL AND DAMAGING WIND WILL BE THE MAIN THREATS BUT AN ISOLATED TORNADO CANNOT BE RULED OUT. HEAVY RAINFALL WILL ALSO BE LIKELY THROUGH TONIGHT. A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR THE AREA THROUGH TONIGHT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE AGAIN POSSIBLE TUESDAY. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. THERE IS A CHANCE OF THUNDERSTORMS INTO WEDNESDAY BUT STORMS ARE NOT EXPECTED TO BE SEVERE ON WEDNESDAY. THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY NIGHT. IT IS TOO EARLY TO DETERMINE SEVERE POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. IAZ004>007-015>017-023>028-033>036-251600- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON- 1048 AM CDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THERE WILL BE PERIODS OF THUNDERSTORMS THROUGH TONIGHT. THUNDERSTORMS THIS MORNING ARE NOT EXPECTED TO BE SEVERE BUT WILL PRODUCE HEAVY RAINFALL. STORMS MAY BE SEVERE. LARGE HAIL AND DAMAGING WIND WILL BE THE MAIN THREATS BUT AN ISOLATED TORNADO CANNOT BE RULED OUT. HEAVY RAINFALL WILL ALSO BE LIKELY THROUGH LATE THIS AFTERNOON. A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR THE AREA TONIGHT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE AGAIN POSSIBLE TUESDAY. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. THERE IS A CHANCE OF THUNDERSTORMS INTO WEDNESDAY BUT STORMS ARE NOT EXPECTED TO BE SEVERE ON WEDNESDAY. THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY NIGHT MAINLY EAST OF INTERSTATE 35 AND NEAR THE HIGHWAY 20 CORRIDOR. IT IS TOO EARLY TO DETERMINE SEVERE POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT.
In the hours before
Special weather statement, Jun 24, 9:15 AM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 915 AM CDT MON JUN 24 2013 IAZ023-024-034>036-046-241515- CALHOUN-GREENE-HAMILTON-HUMBOLDT-POCAHONTAS-WEBSTER- 915 AM CDT MON JUN 24 2013 ...HEAVY RAIN AND HAIL MOVING THROUGH THE AREA... AT 913 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 25 MILES WEST OF FORT DODGE TO 20 MILES SOUTH OF FORT DODGE...MOVING NORTHEAST AT 25 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 30 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... MANSON... KNIERIM... PALMER... HARCOURT... CALLENDER... MOORLAND... DAYTON... BARNUM... OTHO... LEHIGH... GILMORE CITY... CLARE... STRATFORD... PIONEER... FORT DODGE... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
Local storm report, Jun 24, 9:42 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
942 AM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM FLOOD 1 NE CASEY 41.52N 94.50W
06/24/2013 GUTHRIE IA EMERGENCY MNGR
MIDDLE RIVER OUT OF ITS BANKS AND FLOODING MAPLE AVE. TWO
TO THREE FEET OF WATER OVER ROAD.
&&
SKOWSpecial weather statement, Jun 24, 10:21 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1021 AM CDT MON JUN 24 2013 IAZ044>048-057>060-070>073-081>084-092>095-241800- CRAWFORD-CARROLL-GREENE-BOONE-STORY-AUDUBON-GUTHRIE-DALLAS-POLK- CASS-ADAIR-MADISON-WARREN-ADAMS-UNION-CLARKE-LUCAS-TAYLOR- RINGGOLD-DECATUR-WAYNE- INCLUDING THE CITIES OF...DENISON...CARROLL...JEFFERSON...BOONE... AMES...AUDUBON...GUTHRIE CENTER...ADEL...DES MOINES...ATLANTIC... GREENFIELD...WINTERSET...INDIANOLA...CORNING...CRESTON... OSCEOLA...CHARITON...BEDFORD...MOUNT AYR...LEON...CORYDON 1021 AM CDT MON JUN 24 2013 AN AREA OF THUNDERSTORMS IS PUSHING EAST ACROSS PORTIONS OF CENTRAL AND SOUTHERN IOWA FROM WESTERN IOWA. THERE IS A SEVERE WEATHER POTENTIAL WITH THIS AREA OF STORMS WITH DAMAGING WINDS IN EXCESS OF 50 TO 60 MPH THE MAIN SEVERE WEATHER THREAT...ALTHOUGH LARGE HAIL AND POSSIBLY AN ISOLATED TORNADO COULD OCCUR. VERY HEAVY RAINFALL IS ALSO POSSIBLE WITH ABUNDANT MOISTURE ACROSS THE AREA. THIS COULD LEAD TO A FLASH FLOOD THREAT AS WELL. THE AREA OF STORMS IS MOVING EAST AT AROUND 50 MPH. THIS COMPLEX OF STORMS WILL PUSH INTO THE WESTERN PORTION OF THE DES MOINES METRO AREA BETWEEN 1130 AM AND NOON. PLEASE CONTINUE TO MONITOR YOUR FAVORITE SOURCE OF WEATHER INFORMATION TO MONITOR THE SEVERE WEATHER THREAT. MJB
Special weather statement, Jun 24, 10:40 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1040 AM CDT MON JUN 24 2013 IAZ016-017-025>028-038-039-050-241645- BLACK HAWK-BREMER-BUTLER-CERRO GORDO-FRANKLIN-GRUNDY-HANCOCK-TAMA-WRIGHT- 1040 AM CDT MON JUN 24 2013 ...THUNDERSTORMS PRODUCING GUSTY WINDS... AT 1037 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 78 MILES WEST OF WATERLOO TO 36 MILES SOUTH OF WATERLOO...MOVING EAST AT 35 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... REINBECK... MORRISON... DYSART... COULTER... BELMOND... ALEXANDER... LATIMER... HAMPTON... GOODELL... GENEVA... APLINGTON... STOUT... PARKERSBURG... MESERVEY... KLEMME... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
Local storm report, Jun 24, 10:47 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1047 AM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 AM TSTM WND GST ATLANTIC 41.40N 95.01W
06/24/2013 M58 MPH CASS IA AWOS
AIO AWOS SITE 58 MPH MEASURED GUST
&&
SEARCYLocal storm report, Jun 24, 11:07 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1107 AM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 AM TSTM WND GST AUDUBON 41.72N 94.93W
06/24/2013 E70 MPH AUDUBON IA TRAINED SPOTTER
WINDS ESTIMATED UP TO 70 MPH. WINDS CAUSING THE BUILDING
TO SHAKE AND SPOTTER IS UNABLE TO OPEN DOORS OUTSIDE DUE
TO WIND STRENGTH.
&&
SKOWThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:47 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Wayne | 43 min |
| Jun 24, 2:01 AM CDT | Flash Flood Warning | DMX | Audubon, Cass, Guthrie | 6 hr |
| Jun 24, 3:41 AM CDT | Flash Flood Watch | DMX | Adair, Audubon, Black Hawk, Boone, Bremer, Butler and 33 more | 51 hr |
| Jun 24, 9:15 AM CDT | Areal Flood Warning | DMX | Adair, Guthrie | 24 hr |
| Jun 24, 10:12 AM CDT | River Flood Warning | DMX | Black Hawk | 7 days |
| Jun 24, 10:12 AM CDT | River Flood Warning | DMX | Emmet | 40 hr |
| Jun 24, 10:23 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Cass | 52 min |
| Jun 24, 10:52 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Crawford | 38 min |
| Jun 24, 10:54 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass, Dallas, Greene, Guthrie | 51 min |
| Jun 24, 11:03 AM CDT | Flash Flood Warning | DMX | Butler, Franklin, Grundy, Hardin | 6 hr |
| Jun 24, 11:16 AM CDT | Severe Thunderstorm Warning | DMX | Audubon | 44 min |
| Jun 24, 11:20 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Boone, Dallas, Greene, Madison | 40 min |
| Jun 24, 11:42 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Calhoun, Carroll, Dallas, Greene, Guthrie and 1 more | 48 min |
| Jun 24, 11:57 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Hamilton, Hardin, Polk, Story | 48 min |
| Jun 24, 12:01 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas | 29 min |
| Jun 24, 12:12 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Hardin, Webster, Wright | 48 min |
| Jun 24, 12:27 PM CDT | Flash Flood Warning | DMX | Grundy, Hardin | 6 hr |
| Jun 24, 12:39 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Poweshiek, Tama | 51 min |
| Jun 24, 12:45 PM CDT | Severe Thunderstorm Warning | DMX | Franklin, Grundy, Hamilton, Hardin, Marshall, Story and 1 more | 30 min |
| Jun 24, 12:49 PM CDT | Flash Flood Warning | DMX | Mahaska, Marion, Poweshiek | 6 hr |
| Jun 24, 12:54 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska | 36 min |
| Jun 24, 1:00 PM CDT | Tornado Warning | DMX | Mahaska, Poweshiek | 30 min |
| Jun 24, 1:03 PM CDT | Flash Flood Warning | DMX | Franklin, Hamilton, Wright | 6 hr |
| Jun 24, 1:17 PM CDT | Flash Flood Warning | DMX | Jasper, Marshall, Poweshiek, Tama | 6 hr |
| Jun 24, 1:38 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Monroe, Wapello | 37 min |
| Jun 24, 3:15 PM CDT | Flash Flood Watch | DMX | Black Hawk, Grundy, Hardin | 39 hr |
| Jun 24, 4:09 PM CDT | River Flood Warning | DMX | Black Hawk, Butler | 3 days |
| Jun 24, 4:23 PM CDT | River Flood Warning | DMX | Black Hawk | 4 days |
| Jun 24, 6:15 PM CDT | Areal Flood Warning | DMX | Butler, Franklin, Grundy, Hardin | 24 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.